Comments on L. D. Akulenko and S. V. Nesterov's paper ``The stability of the equilibrium of a pendulum of variable length'', Prikl. Mat. Mekh. 73, No. 6, 893-901 (2009) (Q370691): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 74K20 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6209713 / rank | |||
Normal rank |
Revision as of 09:20, 29 June 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Comments on L. D. Akulenko and S. V. Nesterov's paper ``The stability of the equilibrium of a pendulum of variable length'', Prikl. Mat. Mekh. 73, No. 6, 893-901 (2009) |
scientific article |
Statements
Comments on L. D. Akulenko and S. V. Nesterov's paper ``The stability of the equilibrium of a pendulum of variable length'', Prikl. Mat. Mekh. 73, No. 6, 893-901 (2009) (English)
0 references
19 September 2013
0 references